# SDR NACA202307070002

- Difficulty date: July 3, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,817 hours, 14,762 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP EICAS. PERFORMED OPS CHECK OF LEFT PACK ALL OPS NORMAL NO DUPLICATE EICAS MSG REF B767 AMM 21-51-00
